# SDR 9511402286

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081917
- Condition: Malfunctioned
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON FLAP RETRACTION, THE NR 4 LEADING EDGE FLAP DID NOT INDICATE STOWED.  RECYCLED FLAPS TO NO AVAIL, FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 4 LEADING EDGE FLAP INDICATION SWITCH S205 INOPERATIVE.  REPLACED SWITCH, OPERATIONAL CHECK NORMAL.
